# SDR DALA2019062533818

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Condition: Corroded
- Location: Bs 663-715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VAPOR BARRIER STA X=54 AND STA Y=663 TO STA Y=715 AT PAX CABIN.  CORROSION LEVEL 2, CORROSION WAS REPAIRED PER ER/A 579177-14 REV. ORIGINAL: SECTION I.
